Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 114, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 29, 2020, 9:32 PM CDT for Crawford County, Washington County, Missouri. It took effect at Apr 30, 2020, 7:00 AM CDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2020, 9:32 PM CDT (02:32 UTC)
- In effect from
- Apr 30, 2020, 7:00 AM CDT
- Expired
- Apr 30, 2020, 10:08 AM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
407
WGUS43 KLSX 300232
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
932 PM CDT Wed Apr 29 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Meramec River near Sullivan
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-010230-
/O.NEW.KLSX.FL.W.0114.200430T1200Z-200501T1800Z/
/SLLM7.1.ER.200430T1200Z.200430T1200Z.200430T1200Z.NO/
932 PM CDT Wed Apr 29 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Sullivan
* from Thursday morning to Friday afternoon.
* At 9:00 PM Wednesday the stage was 9.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.0 feet by Thursday morning.
* Impact: At 11.0 feet...Right Bank begins to overflow flooding
wooded areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/30 05/01 05/02 05/03 05/04
Meramec River
Sullivan 11.0 9.95 11.0 8.5 6.5 5.9 5.4
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$1 follow-up statement
764
WGUS83 KLSX 301508
FLSLSX
Flood Statement
National Weather Service St Louis MO
1008 AM CDT Thu Apr 30 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Meramec River near Sullivan
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-301538-
/O.CAN.KLSX.FL.W.0114.000000T0000Z-200501T1800Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Thu Apr 30 2020
The Flood Warning is cancelled for
the Meramec River near Sullivan.
* At 9:30 AM Thursday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* The river crested below flood stage at 10.3 feet. The river will
fall to 7.6 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/01 05/02 05/03 05/04 05/05
Meramec River
Sullivan 11.0 9.46 7.6 6.5 5.9 5.4 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:45 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 29, 6:45 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 645 PM CDT Wed Apr 29 2020 .SHORT TERM... (Through Late Thursday Night) Issued at 329 PM CDT Wed Apr 29 2020 Deep closed low across the western Great Lakes responsible for the cool, cloudy day today along with lingering light rain will slowly drift eastward tonight. This will occur in response to a shortwave trough moving east/southeast across the Hudson Bay helping to "kick" the closed Great Lakes low eastward. In its wake, rain chances should exit the area to the east by late this evening along with decreasing cloudiness. However, it will be a cold night for late April due to the cool start to the evening, continued low-level cold advection, and the aforementioned decreasing cloudiness. Lows tonight are forecast to be in the mid 40s across the bi-state region, or about 5-10 degrees below normal for the date. Dry weather is forecast for the remainder of the short-term forecast period along with a mostly clear sky. A surface ridge will slowly move from west to east, reaching the Mississippi River late Thursday night. Gusty northwest winds are likely through early afternoon between the incoming surface ridge and the slowly departing low across the Great Lakes. Gusts of 25-30 mph should be common, mostly for far eastern Missouri and western Illinois. Highs on Thursday will be seasonably cool in the 60s, but given the sunshine will feel quite a bit warmer than today. The surface ridge should help provide light/variable winds and a continued clear sky for Thursday night. Favorable conditions for radiational cooling is expected to yield another chilly night, with forecast low temperatures ranging from the low to mid 40s. Gosselin .LONG TERM... (Friday through Next Wednesday) Issued at 329 PM CDT Wed Apr 29 2020 (Friday - Saturday) A continuation of dry and quiet weather is favored through Saturday as mid/upper level ridging helps promote large-scale subsidence across the area. The main theme will be the moderating temperatures. Highs each day should warm about 5-10 degrees from 24 hours prior. Low to mid 70s are forecast on Friday (near normal), with upper 70s to low 80s on Saturday. Saturday's values would be about 10 degrees above normal. (Saturday Night - Next Wednesday) A return to a more active pattern is likely Saturday night into Sunday. Medium-range guidance continues to suggest a weak midlevel shortwave trough will move from west to east across the region, but the exact timing and track varies. This wave is expected to interact with increasing low-level convergence near a quasi-stationary baroclinic zone draped from southwest to northeast across the area. A round of showers and storms remains likely in this time period, but as alluded to above, still some uncertainties due to the midlevel impulse but also the placement of the frontal boundary. A dry period is likely late Sunday through early Monday as the front moves southward behind the departing shortwave. Cooler air is likely behind this system, but not nearly as cool as today. Highs should be near to slightly below normal both on Sunday and Monday, generally in the low to mid 70s. Another system, quite possibly similar to the one Saturday night/Sunday, is expected to impact the area likely between Monday night and Tuesday. Showers are likely across the area, along with the possibility of some thunderstorms if enough instability is realized. A return to cooler than normal temperatures is favored by Wednesday as the GEFS/EPS suggest anomalous troughing across the eastern third of the CONUS along with 850-hPa temperatures 4-8C below average. This airmass appears a bit cooler than its predecessor, with highs on Wednesday in the upper 60s to low 70s. Gosselin && .AVIATION... (For the 00z TAFs through 00z Thursday Evening) Issued at 635 PM CDT Wed Apr 29 2020 Pockets of light rain will continue to rotate southward across eastern MO and western IL this evening within the north-northwest flow aloft, with stratus and MVFR flight conditions persisting in this same area. KUIN and the St. Louis terminals (KSTL/KSUS/KCPS) should a couple periods of light rain. By late evening and into the overnight hours, the clouds/stratus should clear with flight conditions improving to VFR across the entire area and remaining VFR through the rest of the valid TAF period. Occasionally gusty northwest winds will continue into mid evening, then diminish, then increase again and become gusty between 14-15z on Thursday. Glass && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 29, 3:36 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 336 PM CDT Wed Apr 29 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-302045- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 336 PM CDT Wed Apr 29 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There will be a chance of thunderstorms Saturday night through Sunday evening and another chance Monday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Gosselin
In the hours before
Local storm report, Apr 29, 8:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 WNW BISMARCK 37.78N 90.68W
04/28/2020 WASHINGTON MO FIRE DEPT/RESCUE
SEVERAL BARNS HEAVILY DAMAGED AND A COUPLE
OF TREES DOWN.
&&Local storm report, Apr 29, 8:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG GARWOOD 37.07N 90.89W
04/28/2020 REYNOLDS MO BROADCAST MEDIA
SEVERAL TREES DOWN AND A BARN DAMAGED.
&&Local storm report, Apr 29, 9:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 3 SSE SAINT LOUIS 38.59N 90.22W
04/28/2020 ST. LOUIS CITY MO BROADCAST MEDIA
AROUND A DOZEN BUILDINGS SUFFERED VARIOUS
DEGREES OF ROOF DAMAGE, ALONG WITH SEVERAL
TREES AND TREE LIMBS DOWN. THE DAMAGE WAS
ALONG A SWATH FROM NEAR NEBRASKA AVE AND
UTAH STREET TO CHEROKEE STREET AND INDIANA
AVE.
&&Local storm report, Apr 29, 9:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 3 SSE SAINT LOUIS 38.60N 90.22W
04/28/2020 ST. LOUIS CITY MO BROADCAST MEDIA
MINOR ROOF DAMAGE TO A BUILDING NEAR BENTON
PARK.
&&Local storm report, Apr 29, 9:08 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG GARWOOD 37.07N 90.89W
04/28/2020 REYNOLDS MO BROADCAST MEDIA
SEVERAL TREES DOWN AND A BARN DAMAGED.
0942 PM TSTM WND DMG 1 E BISMARCK 37.77N 90.61W
04/28/2020 ST. FRANCOIS MO TRAINED SPOTTER
LARGE TREE BLOWN OVER ONTO ROCK ROAD JUST
EAST OF BISMARCK.
0941 PM TSTM WND DMG 1 S BISMARCK 37.75N 90.62W
04/28/2020 ST. FRANCOIS MO TRAINED SPOTTER
NUMEROUS TREE LIMBS BLOWN DOWN AS WELL AS
SEVERAL TREES ON GRIDER ROAD.
0940 PM TSTM WND DMG BISMARCK 37.76N 90.63W
04/28/2020 ST. FRANCOIS MO TRAINED SPOTTER
POWER POLE SNAPPED IN HALF ON WEST MAIN
STREET JUST SOUTH OF TOWN.
0935 PM TSTM WND DMG 3 WNW BISMARCK 37.78N 90.68W
04/28/2020 WASHINGTON MO FIRE DEPT/RESCUE
SEVERAL BARNS HEAVILY DAMAGED AND A COUPLE
OF TREES DOWN.
0903 PM HAIL 2 SSE HIGHLAND 38.72N 89.67W
04/28/2020 M0.70 INCH MADISON IL AMATEUR RADIO
0846 PM TSTM WND GST 3 SE MASCOUTAH 38.48N 89.76W
04/28/2020 M60 MPH ST. CLAIR IL TRAINED SPOTTER
SPOTTER CALLED AND STATED HIS BACK YARD
WEATHER EQUIPMENT MEASURED 60 MPH GUST AS
THE FRONT OF THE LINE MOVED THROUGH.
0843 PM TSTM WND DMG 1 SSE MASCOUTAH 38.49N 89.79W
04/28/2020 ST. CLAIR IL PUBLIC
SMALL TO MEDIUM TREE DOWN, POWER POLE DOWN.
0839 PM TSTM WND DMG SCOTT AFB 38.54N 89.85W
04/28/2020 ST. CLAIR IL PUBLIC
LARGE TREE UPROOTED, TIME ESTIMATED FROM
RADAR.
0837 PM HAIL 2 E COLUMBIA 38.44N 90.19W
04/28/2020 E0.50 INCH MONROE IL PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0832 PM HAIL 1 SE FAIRVIEW HEIGHTS 38.59N 89.99W
04/28/2020 M0.50 INCH ST. CLAIR IL OTHER FEDERAL
0830 PM TSTM WND GST 3 SE SWANSEA 38.52N 89.95W
04/28/2020 E50 MPH ST. CLAIR IL TRAINED SPOTTER
SPOTTER ESTIMATED WINDS TO BE BETWEEN 50-55
MPH WITH SOME SMALL LIMBS THAT HAVE COME
DOWN. SIZE OF THE LIMBS WAS UNKNOWN.
0820 PM HAIL SAINT LOUIS 38.64N 90.24W
04/28/2020 E0.25 INCH ST. LOUIS CITY MO NWS EMPLOYEE
0820 PM HAIL GRANITE CITY 38.71N 90.13W
04/28/2020 E0.25 INCH MADISON IL TRAINED SPOTTER
0817 PM TSTM WND GST 1 SSE SAUGET 38.58N 90.16W
04/28/2020 M52 MPH ST. CLAIR IL ASOS
0813 PM HAIL 2 S SAINT LOUIS 38.62N 90.25W
04/28/2020 E0.25 INCH ST. LOUIS CITY MO PUBLIC
0811 PM HAIL 2 SE PEERLESS PARK 38.53N 90.48W
04/28/2020 E0.25 INCH ST. LOUIS MO PUBLIC
0810 PM HAIL 2 NW SAINT LOUIS 38.66N 90.26W
04/28/2020 E0.25 INCH ST. LOUIS CITY MO AMATEUR RADIO
0808 PM HAIL 3 E SHREWSBURY 38.59N 90.28W
04/28/2020 E0.25 INCH ST. LOUIS CITY MO EMERGENCY MNGR
0807 PM HAIL 1 ENE WOOD RIVER 38.87N 90.06W
04/28/2020 E0.25 INCH MADISON IL TRAINED SPOTTER
0806 PM TSTM WND DMG 3 SSE SAINT LOUIS 38.60N 90.22W
04/28/2020 ST. LOUIS CITY MO BROADCAST MEDIA
MINOR ROOF DAMAGE TO A BUILDING NEAR BENTON
PARK.
0805 PM HAIL 1 SW FENTON 38.53N 90.47W
04/28/2020 E0.25 INCH ST. LOUIS MO PUBLIC
0805 PM TSTM WND DMG 3 SSE SAINT LOUIS 38.59N 90.22W
04/28/2020 ST. LOUIS CITY MO BROADCAST MEDIA
AROUND A DOZEN BUILDINGS SUFFERED VARIOUS
DEGREES OF ROOF DAMAGE, ALONG WITH SEVERAL
TREES AND TREE LIMBS DOWN. THE DAMAGE WAS
ALONG A SWATH FROM NEAR NEBRASKA AVE AND
UTAH STREET TO CHEROKEE STREET AND INDIANA
AVE.
0805 PM HAIL 1 SSE FENTON 38.52N 90.45W
04/28/2020 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0804 PM TSTM WND DMG 3 SSE SAINT LOUIS 38.59N 90.22W
04/28/2020 ST. LOUIS CITY MO BROADCAST MEDIA
METAL SHEETING BLOWN FROM A ROOF AND TREE
BLOWN DOWN PER LOCAL MEDIA. DAMAGE OCCURRED
NEAR THE INTERSECTION OF CHEROKEE AND
ILLINOIS. TIME ESTIMATED BY RADAR.
0803 PM HAIL FENTON 38.54N 90.45W
04/28/2020 E0.25 INCH ST. LOUIS MO PUBLIC
0800 PM HAIL WOOD RIVER 38.86N 90.08W
04/28/2020 M0.25 INCH MADISON IL PUBLIC
SEVERAL REPORTS OF PEA SIZED HAIL.
0758 PM HAIL 1 NE EUREKA 38.51N 90.63W
04/28/2020 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0750 PM HAIL RAYMOND 39.32N 89.57W
04/28/2020 M0.50 INCH MONTGOMERY IL AMATEUR RADIO
0745 PM TSTM WND DMG PACIFIC 38.48N 90.75W
04/28/2020 FRANKLIN MO TRAINED SPOTTER
A COUPLE OF SMALL TREE LIMBS DOWN.
0724 PM HAIL 4 E VIRDEN 39.50N 89.70W
04/28/2020 M0.70 INCH MONTGOMERY IL AMATEUR RADIO
0717 PM TSTM WND DMG 2 E BEAUFORT 38.42N 91.16W
04/28/2020 FRANKLIN MO PUBLIC
LARGE MACHINE SHED BLOWN DOWN. VIA FACEBOOK.
0715 PM TSTM WND GST 1 S DUTZOW 38.59N 91.00W
04/28/2020 M44 MPH WARREN MO ASOS
0710 PM TSTM WND DMG 3 SE GERALD 38.37N 91.29W
04/28/2020 FRANKLIN MO PUBLIC
50-60 SHINGLES BLOWN OFF THE GARAGE.
0708 PM TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
04/28/2020 M44 MPH ST. CHARLES MO ASOS
0708 PM TSTM WND GST 4 NNW ORCHARD FARMS 38.93N 90.48W
04/28/2020 M52 MPH ST. CHARLES MO PUBLIC
0705 PM TSTM WND GST 4 NNW ORCHARD FARMS 38.92N 90.48W
04/28/2020 M41 MPH ST. CHARLES MO TRAINED SPOTTER
0657 PM HAIL 2 NW FLINT HILL 38.87N 90.89W
04/28/2020 E0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0656 PM HAIL 1 ESE WENTZVILLE 38.81N 90.84W
04/28/2020 E0.70 INCH ST. CHARLES MO PUBLIC
0656 PM HAIL 2 NW WENTZVILLE 38.83N 90.88W
04/28/2020 M0.25 INCH ST. CHARLES MO TRAINED SPOTTER
0655 PM HAIL 2 W FLINT HILL 38.86N 90.90W
04/28/2020 E0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0655 PM HAIL 5 W WINFIELD 38.99N 90.83W
04/28/2020 M0.70 INCH LINCOLN MO TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL AND
ESTIMATED WINDS NEAR 50 MPH.
0652 PM HAIL WINFIELD 39.00N 90.74W
04/28/2020 M0.70 INCH LINCOLN MO TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL 1/2 MILE
NORTH OF WINFIELD.
0651 PM HAIL 4 S TROY 38.93N 90.99W
04/28/2020 E0.75 INCH LINCOLN MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0650 PM HAIL 2 E FORISTELL 38.82N 90.92W
04/28/2020 U0.50 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0648 PM HAIL 6 W WINFIELD 39.01N 90.84W
04/28/2020 E0.75 INCH LINCOLN MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0647 PM HAIL WINFIELD 39.00N 90.74W
04/28/2020 M1.00 INCH LINCOLN MO TRAINED SPOTTER
0643 PM HAIL 5 N WRIGHT CITY 38.90N 91.04W
04/28/2020 E0.50 INCH LINCOLN MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0632 PM HAIL MOSCOW MILLS 38.95N 90.92W
04/28/2020 E0.70 INCH LINCOLN MO TRAINED SPOTTER
0625 PM HAIL 3 SSW TROY 38.94N 91.00W
04/28/2020 M0.25 INCH LINCOLN MO TRAINED SPOTTER
0614 PM HAIL 4 N WRIGHT CITY 38.89N 91.01W
04/28/2020 M0.25 INCH LINCOLN MO TRAINED SPOTTER
0610 PM HAIL SILEX 39.13N 91.06W
04/28/2020 M0.70 INCH LINCOLN MO EMERGENCY MNGR
0608 PM TSTM WND DMG 1 NW MOKANE 38.68N 91.89W
04/28/2020 CALLAWAY MO PUBLIC
A SECTION OF SHINGLES WERE BLOWN OFF OF A
HOUSE NEAR MOKANE. VIA YOUTUBE VIDEO.
0606 PM HAIL SILEX 39.13N 91.06W
04/28/2020 M0.25 INCH LINCOLN MO DEPT OF HIGHWAYS
REPORTED BY MODOT EMPLOYEE.
0558 PM TSTM WND GST 1 NE HOLTS SUMMIT 38.66N 92.10W
04/28/2020 E47 MPH CALLAWAY MO PUBLIC
0549 PM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
04/28/2020 M46 MPH CALLAWAY MO PUBLIC
0538 PM TSTM WND GST 3 NE ASHLAND 38.81N 92.22W
04/28/2020 M56 MPH BOONE MO ASOS
0536 PM HAIL 4 W KLIEVER 38.70N 92.57W
04/28/2020 M0.70 INCH MONITEAU MO TRAINED SPOTTER
0535 PM HAIL 1 NW COLUMBIA 38.96N 92.33W
04/28/2020 E0.25 INCH BOONE MO PUBLIC
0533 PM HAIL 3 ENE MCBAINE 38.90N 92.39W
04/28/2020 E0.70 INCH BOONE MO PUBLIC
0526 PM HAIL FRANKFORD 39.50N 91.32W
04/28/2020 M0.70 INCH PIKE MO TRAINED SPOTTER
0517 PM HAIL 2 WSW VERSAILLES 39.88N 90.69W
04/28/2020 M0.50 INCH BROWN IL TRAINED SPOTTER
0514 PM HAIL 3 E MIDWAY 38.97N 92.40W
04/28/2020 E0.50 INCH BOONE MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0514 PM HAIL 2 SW SANTA FE 39.34N 91.86W
04/28/2020 M1.00 INCH MONROE MO CO-OP OBSERVER
0511 PM HAIL 2 N COLUMBIA 38.99N 92.32W
04/28/2020 E0.25 INCH BOONE MO PUBLIC
0431 PM HAIL PALMYRA 39.80N 91.52W
04/28/2020 M0.25 INCH MARION MO TRAINED SPOTTER
&&Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.